# SDR ASAA2016042116500

- Difficulty date: April 21, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 12,493 hours, 4,004 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Part number: 3989083
- Part serial: 19025
- Condition: Failed
- Location: Rt A/C Pack
- Part time: 12,539 hours, 4,020 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT PACK PRIMARY TEMP CONTROLLER INOPERATIVE.  ACFT GROUNDED.  PERFORMED A PACK/ZONE TEMP CONTROLLER BITE IAW AMM 21-61-00-700-806-002.  NO FAULTS NOTED.  NOTICED THAT THE RT PACK PRIMARY TEMP CONTROL VALVE WAS MOVING SLOWER THAN NORMAL, WITH AN ABNORMAL GRINDING NOISE. REPLACED THE RT PACK PRIMARY TCV IAW AMM 21-51-10/401.  THE NEW TCV OP-CHECKS AND LEAK CHECKS GOOD IAW SAME REFERENCE.  THIS CLEARS MEL 21-32B.
